# SDR MASA2025012700007

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 24,502 hours, 18,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 A/C FLR LVL EXIT SIGN 2 BULB INOP
